MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA
Catalog Number 352899
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reported that brown particles were found in the drip chamber.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging was returned for further evaluation.Visual examination of the spike notes brown particles found in the drip chamber.No other visual defects observed.The sample and all information was forwarded to the supplier for further investigation.Per the supplier's investigation result, it was confirmed that the embedded foreign matter was degraded plastic (pvc) due to the high temperature during the molding process of the plasticization group.A batch review was conducted on the production records for the reported lot number and no anomalies were noted.The embedded spots in the pvc chambers is a cosmetic defect typical of the resin and does not affect the functionality or safety of the patient.In addition, a review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFEDAY¿
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7837115
Report Number9614279-2018-00141
Device Sequence Number2335990
Product Code FPA
UDI-Device Identifier04046964181931
UDI-Public04046964181931
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number352899
Device Lot Number0061621194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1